# SDR USAA2012012700010

- Difficulty date: January 23, 2012
- Submitted: January 28, 2012
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 37,619 hours, 11,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY LIGHTING INOP AT L4 DOOR.  REMOVED AND REPLACED M 737 BATTERY PACK & CHARGER ASSY.
